I have nerves in right side of my face that keep jumping - Went to a doctor and he injected botox in my face but I had side effects. My lips dropped,my eye lid dropped. I'm afraid to do this again. I also had double vision for 3 2 weeks.
What a sad result. Hope things are back to normal. Just the same jittery face muscles? Well for starters I would not use the same doctor. That should not have happened. What type of doc is this?
I had Botox for my throat and vocal chords. They were vibrating at some crazy rate. This was all done very carefully by an ENT specialist. Maybe hunt around for another doc before you try again. Neurological exam done?
Good luck with finding a better physician with more experience. I suspect the solution is right. Just the technique was not so great.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2011 • 1 answer
Posted 9 May 2012 • 6 answers
Posted 26 Jun 2015 • 4 answers
Posted 20 Jan 2016 • 0 answers
Posted 28 Feb 2016 • 0 answers